Embeddings of L(2,13) in groups of Lie type of E6

A.M. Cohen, D.B. Wales

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)
67 Downloads (Pure)

Abstract

In this paper we show there is exactly one conjugacy class of subgroups ofE 6(C) isomorphic toL(2, 13) with each of the characters 13+14 and 1+12+14 on a 27-dimensional module forE 6. The one with character 13+14 is a subgroup of the irreducible closed subgroup of typeG 2. There is a unique conjugacy class for each of the three algebraic conjugate characters 1+12+14. Our arguments have applications to fields of characteristic prime to |L(2, 13)|.
Original languageEnglish
Pages (from-to)45-86
JournalIsrael Journal of Mathematics
Volume82
DOIs
Publication statusPublished - 1993

Fingerprint Dive into the research topics of 'Embeddings of L(2,13) in groups of Lie type of E6'. Together they form a unique fingerprint.

Cite this